MathSciNet Relay Station
MathSciNet bibliographic data
MR1397445 (97k:11062) 11E45 (11F27 11G05)
Lehman, Larry Rational eigenvectors in spaces of ternary forms. Math. Comp. 66 (1997), no. 218, 833–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement